Pristiq hypertension

Common Questions and Answers about Pristiq hypertension

pristiq

Can pristiq cause a normal blood pressure to go up extremely high?I was taking Savella 50mgs twice daily and blood pressure went to 180/100.Stopped it and went on Pristiq 50mgs once daily.Went to Dr. and blood pressure was 179/93.Are these meds casuing this?I have always had normal blood pressure.I am obese and have family history of high blood pressure.I have taken cymbalta and quite a few years ago took effexor xr and didn't have any probelms with blood pressure.
Why are you not supposed to eat grapefruit while taking the medication Pristiq?
Has anyone with pre existing hypertension & fibro tried savella? If so, has your bp spiked at all? I'm afraid to try it for that reason. I took Pristiq for about 4 weeks and my blood pressure which was well under control went out of control, so I had to get off the medicine. I know it works in the same ways, and I know everyone is different, I'm just checking. I previously tried Lyrica & Cymbalta, which both made me feel worse than I did with the Fibro and Fatigue.
It helped with depression but not my FM. I got up to 50 in the morining and 25 PM and sweats started, insomnia, hypertension, ringing ears, sore throat, nausea. Check your blood pressure because these SNRI's are notorious for raising BP which can give you headaches. www.drugs.com is an excellent site for info on drugs. Down at the bottom of the page are more detailed links of each drug....concise, professional, drug interactions, side effects.
Now I am on its upgraded version, Pristiq. But I know that I need to take it for the rest of my life. I feel for you. I know it is very hard. But I really hope that you can find some more peace in your life.
cymbalta affects NE, Seratonin and Dopamine , SSRIs Celexa (citalopram) Lexapro (escitalopram oxalate) Luvox (fluvoxamine) Paxil (paroxetine) Prozac (fluoxetine) Zoloft (sertraline) SNRIs Cymbalta (duloxetine) Effexor (venlafaxine) Pristiq (desvenlafaxine) MAOIs/these are particularly dangerous but nor often RX-ed unless depression is severe Nardil (phenelzine) Parnate (tranylcypromine) Signs and Symptoms...can be mild to severe..11% mortality rate..
i get daily excrutiating headaches n blurred vision but i have been diagnosed with intracranial hypertension. not sure if its related getting worried as thought everyone had a "crack" so to speak on there head.
Are you certian you don't have KloniPin, instead of Clonidine? I just can't imagine a physcian giving you Clonidine--a medication for hypertension--to treat your anxiety. Klonipin, on the other hand, is a benzo, making it more in line for anxiety use. At any rate, through some strange twist of fate, Clonidine is one of the few high blood pressure medications that actually lowers my hypertension without causing blistering headaches, as all the others I tried did.
I recently been put on Pristiq (anxiety med) I am High Stress/Anxiety,Worrier,Hypocondriac,etc. This cresent pink light appears worse on tv,,monitor,light back grounds. This started yesterday for me and has not gone away and is driving me CRAZY! I had a optomitrist and Opthymologist appointments this past month for blurryish problems and they both say my vision is GREAT NOTHING WRONG! Nothing wrong? There is I know what I see!!!!!!
MedHelp Health Answers